| Catalog Number |
0165PL10 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the foley catheter balloon ruptured during use.The hospital requires prompt compensation for the defective product.
Additional Manufacturer Narrative
The reported event was confirmed; cause unknown.The reported failure was able to be reproduced.The product was used for urological care.Visual inspection noted catheter balloon had ruptured with missing pieces.The missing pieces was not returned.Introduced water into the inflation lumen and did not experience any obstructions to impede flow.The exact cause of how and when problem occurred could not determine.The potential root cause for this failure could be user related (example: contact with sharp object)/ exposure to petrolatum based products or mechanical failure or operator error).The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
T was reported that the foley catheter balloon ruptured during use.The hospital requires prompt compensation for the defective product.